Allergy Community
Burning and itching sensation all over body
About This Community:

This patient support community is for discussions relating to airbourne allergies, eye allergies, shots, anaphylaxis, asthma, children's allergies, hives, insect stings, rhinitis, sinuses, and allergies to drugs, foods, and pets.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Burning and itching sensation all over body

Ever since i started taking certain medication, I had an allergic reaction where I was itching all over my body and burning sensation inside that sometimes appears  with hives all over my skin when i scratch it. I was told to stop taking all medications but it continued and has not stopped. It is so bad that when the itching and burning sensation starts i get read all over, i fell weak and nauseated. I have seen a dermatologist and allergist and non are able to help me. They just send me back and forth from one to the other. Please help. :(
Related Discussions
3 Comments Post a Comment
Blank
Avatar_f_tn
Hi,
      Red bumps appearing suddenly after taking certain medicine or exposure to allergens like dust, pollen or environment, infections and disappearing on their own or with use of antihistamines are usually hives. Other than these red bumps, itching and burning sensation could be due to  can occur due to bed bugs, liver or kidney failure, anemia or thyroid disorders etc. I would recommend that you consult a physician for further work up for the above mentioned causes and confirmation of the cause for this. Best.
Blank
Avatar_m_tn
I had the same reaction to penecillin and it seemed to also occur to my (bklue and red) puffers for asthma. And the reaction escalated the more I took (I did not know it was those things th was causing the reaction). The itiching was a excrutiating. I had littel cuts from scratching too much.

I stopped taking them and the severity went away. But I am still having minor hive reactons dailey.

Reading this message board - it seems that everyone is just guessing  about   what causes hives and going from Dr. to specialist with little illumination on the topic .

I am doing experiement  to see what might be causing the hives. It might als be activated by stress as I am under ALLOT of pressure lately - but who knows!!! I hope you will keep  posting on  this message board what you learn and how it develops for you.  Thanks for sharing Nnay1.  
Blank
Avatar_m_tn
also, the hives I was getting as a reaction to the meds were on my face and tongue and throat......and included nausea - they were the most extreme and I did go to emergency to adress it.

The other hives I am getting (mostly at the end of the day for some reason) are on the back of my neck and along my arms and wrists, and on my upper back side.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Asthma & Allergy Answerers
746512_tn?1388811180
Blank
Tammy2009
Calgary, AB
612551_tn?1247839157
Blank
Jerry_NJ
NJ
Avatar_f_tn
Blank
choo_choo
TX